Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions


Author: Chaim Samuel Hönig
Journal: Bull. Amer. Math. Soc. 81 (1975), 593-598
MSC (1970): Primary 34G05, 45A05, 34A30, 45D05, 34B05; Secondary 26A45, 26A42, 28A45
MathSciNet review: 0377219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 45A05, 34A30, 45D05, 34B05, 26A45, 26A42, 28A45

Retrieve articles in all journals with MSC (1970): 34G05, 45A05, 34A30, 45D05, 34B05, 26A45, 26A42, 28A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13749-9
PII: S 0002-9904(1975)13749-9